# SDR UIEA2019021503221

- Difficulty date: February 14, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,955 hours, 14,607 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS R ENG STARTER ( RESET AIR SUPPLY MODULE I.A.W AMM 36-23-00. REMOVED STARTER, INSPECTED, AND FOUND TO BE SERVICEABLE AND REINSTALLED I.A.W AMM 80-11-01. PERFORMED DRY MOTOR USING GROUND AIR START, OPS CHECK GOOD I.A.W AMM 71-00-00 )
